MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SINGLE FIBER OPTIC CABLE, PINK, 10 FT, ACMI; LIGHT, SURGICAL, FIBEROPTIC

STRYKER ENDOSCOPY-SAN JOSE SINGLE FIBER OPTIC CABLE, PINK, 10 FT, ACMI; LIGHT, SURGICAL, FIBEROPTIC
Catalog Number FC1SP
Medical Device Problem Codes Overheating of Device (1437); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the light cord was plugged into a stryker l11 light source and became very hot after only 30 minutes of being plugged in.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.No further attempts to retrieve the device are required.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: cord very hot probable root cause: -inadequate material selection of cable -use error of resting unconnected cable on drape -use error of connecting inappropriate light source or using inappropriate light source settings -use error of using damaged device the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
SINGLE FIBER OPTIC CABLE, PINK, 10 FT, ACMI
Common Device Name
LIGHT, SURGICAL, FIBEROPTIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22091106
Report Number0002936485-2025-00473
Device Sequence Number20566815
Product Code FST
UDI-Device Identifier00816728020202
UDI-Public00816728020202
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFC1SP
Device Lot Number173135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown